MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by facility medical engineer a philips respironics v60 ventilator turned itself off and restarted unexpectedly while it was actively being used on a patient.A "restart" message appeared on the screen, and the device then went back to normal operation.The patient was quickly moved to a different ventilator.There was no delay in therapy, no medical intervention was needed, and no harm or injuries occurred.The hospital staff was blocked from using the machine, so they immediately removed it from service and sent it to be fixed.A service engineer tested the device but could not make the restart happen again on the test bench.However, when they checked the machine¿s internal computer history logs, they confirmed the malfunction happened.The computer logged two codes at the exact same time: code 1101 (which means the ventilator restarted because it hit a processing error) and code 3007.Code 1101 happens when the ventilator's main computer brain gets confused by unreadable data, a program glitch, or a software error.When this happens, the machine is designed to quickly restart itself to clear its memory and fix the problem.Normally, a code 1101 requires a technician to replace the main computer board and reinstall the software.However, the manufacturer's manual states that if code 1101 is paired with code 3007, it means the machine successfully fixed itself during the reboot.Therefore, no physical repairs were needed.Because the ventilator's built-in safety software successfully cleared the glitch and the machine passed all follow-up safety tests, the service center verified it was safe to use and returned it to the hospital ready for patients.
 
Additional Manufacturer Narrative
E: sansei medical equipment co., ltd.Fukushima supply center delivery destination 45-1 hachimanzuka, shimotoriwatari fukushima city fukushima prefecture 960-1106 japan phone: 024-544-2478.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key25233415
Report Number2518422-2026-113100
Device Sequence Number17452760
Product Code MNT
UDI-Device Identifier00884838033832
UDI-Public(01)00884838033832
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue Number1076709
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2026
Initial Report FDA Received Date05/20/2026
Date Device Manufactured08/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown